# SDR RAIA00510006

- Difficulty date: October 4, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 17,707 hours, 16,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT - PIT - EMERGENCY LIGHTS OUT.  MAINTENANCE RESECURED LOOSE WIRING.
